# SDR 2008UALA05403

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS HANDLE BOX CRACKED AT INSERT HOLE.  *S/D*  UNKNOWN DAMAGE/WEAR.  REMOVED DAMAGED HANDLE BOX AND INSTALLED NEW BOX.
